MathSciNet Relay Station
MathSciNet bibliographic data
MR1049510 11R27 (11R20)
Hirabayashi, Mikihito; Yoshino, Ken-ichi Unit indices of imaginary abelian number fields of type $(2,2,2)$. J. Number Theory 34 (1990), no. 3, 346–361.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement